Alert archive / Texas / Tornado Warnings in 2023
Tornado Warning 1, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Jan 7, 2023, 9:47 PM CST for Harris County, Texas. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 7, 2023, 9:47 PM CST (03:47 UTC)
- Expired
- Jan 7, 2023, 10:15 PM CST
- In force
- 28 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Harris County, TX
The radar
The Houston radar (KHGX), 82 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 7, 9:55 PM CST | FUNNEL CLOUD | 2 Ssw Cypress, TX | A FUNNEL CLOUD ASSOCIATED WITH A TORNADO-WARNED CELL WAS OBSERVED BY A MEMBER OF THE PUBLIC LOOKING NW FROM GOFORTH PARK IN HARRIS COUNTY. LOCATION WAS APPROXIMATED BY VIDEO POSTED TO SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.8 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 549 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
359
WFUS54 KHGX 080347
TORHGX
TXC201-080415-
/O.NEW.KHGX.TO.W.0001.230108T0347Z-230108T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
947 PM CST Sat Jan 7 2023
The National Weather Service in League City has issued a
* Tornado Warning for...
Northwestern Harris County in southeastern Texas...
* Until 1015 PM CST.
* At 947 PM CST, a severe thunderstorm capable of producing a tornado
was located near Hockley, or 12 miles north of Katy, moving east at
15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Cypress around 1010 PM CST.
Jersey Village and northern Addicks Park Ten around 1015 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 2995 9582 3003 9582 3003 9554 2979 9561
TIME...MOT...LOC 0347Z 286DEG 11KT 2997 9579
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$2 follow-up statements
138
WWUS54 KHGX 080354
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
954 PM CST Sat Jan 7 2023
TXC201-080415-
/O.CON.KHGX.TO.W.0001.000000T0000Z-230108T0415Z/
Harris TX-
954 PM CST Sat Jan 7 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR
NORTHWESTERN HARRIS COUNTY...
At 954 PM CST, a severe thunderstorm capable of producing a tornado
was located near Cypress, or 12 miles north of Katy, moving east at
15 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Cypress around 1015 PM CST.
Jersey Village, Addicks Park Ten and Willowbrook around 1030 PM
CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2995 9582 3001 9579 3003 9554 2979 9561
TIME...MOT...LOC 0354Z 286DEG 11KT 2996 9577
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$778
WWUS54 KHGX 080412
SVSHGX
Severe Weather Statement
National Weather Service Houston/Galveston TX
1012 PM CST Sat Jan 7 2023
TXC201-080422-
/O.EXP.KHGX.TO.W.0001.000000T0000Z-230108T0415Z/
Harris TX-
1012 PM CST Sat Jan 7 2023
...THE TORNADO WARNING FOR NORTHWESTERN HARRIS COUNTY WILL EXPIRE AT
1015 PM CST...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
LAT...LON 2995 9582 3001 9579 3003 9554 2979 9561
TIME...MOT...LOC 0412Z 286DEG 11KT 2995 9571
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Jan 7, 5:13 PM CST, 4 hours 34 minutes earlier.
Area forecast discussion, Jan 7, 5:13 PM CST, 4 hours 34 minutes before
Area Forecast Discussion National Weather Service Houston/Galveston TX 513 PM CST Sat Jan 7 2023 ...New AVIATION... .SHORT TERM... (This evening through Sunday Night) Issued at 328 PM CST Sat Jan 7 2023 As expected, we have once again eclipsed several record temperature values this afternoon with Houston (81), Houston-Hobby (81), Galveston (76), and Palacios (79) all setting new daily high values as of 3 PM this afternoon. Persistent onshore flow has allowed for a steady increase in low-level moisture this afternoon, and as such we have started to see the development of scattered weak showers across the area over the past several hours. Our primary concern in the immediate term continues to be the relatively slow approach of a surface cold front this evening, which should bring a period of widespread showers and storms during the overnight hours and into tomorrow morning. Rainfall coverage should increase after 6 PM with the front moving into the area, and will remain fairly steady through the overnight hours as it slowly advances to the south. HREF members continue to support the possibility of locally heavy rainfall, indicating the potential for some locations to pick up 2-4" of rain over the next 24 hours. That being said, most locations will likely fall in the 1-2" range. Nonetheless, this rainfall may be at times enough to make travel a bit more difficult, so remain aware of the current conditions if you plan on being on the roads tonight. Severe weather is not as much of a concern this evening, although the development of a stronger storm or two cannot be fully ruled out. As the boundary pushes through the area, a shift to north winds will allow for cooler and drier air to move into the region in its wake. This should be sufficient enough to push low temperatures down into the lower 50s to the north of the Houston Metro and the mid to upper 50s elsewhere. Along the immediate coast, sea fog will again remain a possibility with visibility at times reaching as low as a mile or less. As the front arrives and puts an end to the period of onshore flow around sunrise, the threat of sea fog will quickly diminish. A few showers may hang around the immediate coast until early tomorrow afternoon, but in general rainfall associated with the front will taper off tomorrow morning. With skies gradually clearing thereafter, it should be quite a pleasant day with highs in the upper 60s, lower humidity, and overnight lows in the 40s to low 50s. && .LONG TERM... (Monday through next Friday) Issued at 328 PM CST Sat Jan 7 2023 Monday morning opens with the remnants of the earlier cold front offshore. And one should never trust the remnants of an old front offshore. Fortunately it is not hurricane season so we don't have any worries of that nature, but we can still expect a weak coastal low to spin up in here and make its way to the northeast across our waters through the day Monday and into Monday night. It looks fairly weak and incoherent, so it's likely to do little more than make Monday's winds a little goofy and drag the chances of showers over the waters and the coast out through Monday and Monday night. While that disordered wind field may persist fairly deeply into Tuesday with variable winds continuing, at some point - probably in the afternoon - high pressure to the east will establish control over the area. Once that happens, southerly winds will prevail, and the process of increasing warmth and humidity begins anew. Those highs in the 60s from Sunday and Monday will begin to give way to the 70s on Tuesday, and especially Wednesday ahead of another weak cold front. This front will be attached to a low crossing the Great Plains and Great Lakes underneath a neutral to positively tilted trough aloft, so there's unlikely to be notable impact down in our area. The main modulator on shower/storm potential Wednesday night and Thursday is how far south the upper trough is able to dig. Drier guidance keeps the trough up in the northern/central Plains, while wetter guidance digs the upper trough down towards Oklahoma. I build up to 30-40 percent PoPs at a peak with this - I'm not expecting a whole lot as the tilt of the trough will probably induce stronger than usual capping, but we've still got a front and around an inch of precipitable water progged. That would be good for just some clouds in the summer, but in January, that's a shade above climo, so something in the chance range looks appropriate. Though I made some small cosmetic tweaks to keep the rain chances physically consistent with the rest of my forecast, this is roughly a blend of WPC and NBM. Once the front is through, we look for drier air and ridging to take over for the rest of the forecast period. I mostly let NBM do its thing here, except for one modest divergence. NAEFS and EPS 850 temps are trending towards the 90th percentile in Southeast Texas late this week. In addition, we're looking at southwesterly to westerly flow at lower levels (though not the surface), and a sunny sky, for what that's worth in mid-January. Despite all of this, the deterministic NBM forecast highs are below the median of the distribution and closer to the 25th percentile. It's not a big difference as the relatively high confidence makes for a narrower distribution, but these temperatures appear out of line with the broader environment. So from Friday into the weekend, I swapped out the deterministic NBM highs for the 50th percentile, giving temps a small boost. I did leave the lows where they were, as the clear sky and drier air should allow for efficient radiational cooling, and the median lows appeared too warm, while the slightly cooler deterministic numbers looked more appropriate. && .AVIATION... (00Z TAF Issuance) Issued at 449 PM CST Sat Jan 7 2023 The forecast has changed very little since the previous update. TS/SH activity will continue to develop ahead of an approaching cold front. Best chance of TS will be 03-06Z for northern terminals, 04-08Z in Houston, and 07-11Z at the coast. However, iso TS activity already occurring well ahead of FROPA which is why many terminals already have VCTS at the beginning of the TAF period. An isolated stronger storm remains possible this evening and tonight. There will also be an enhanced risk of fog, especially near the coast, tonight into tomorrow morning. Cigs are expected to lower ahead of the front, likely dropping to IFR conditions from the Houston metro area points south to the coast. MVFR with localized IFR ceilings are expected farther north. North winds bringing drier air in the front's wake will result in improving cigs and visibility. Rainfall will taper behind the front as well. However, IFR ceilings could linger into the early afternoon tomorrow near the coast. && .MARINE... Issued at 328 PM CST Sat Jan 7 2023 Obs, webcams, and satellite imagery show visibility has improved pretty significantly on the waters this afternoon, though a look towards the Gulf does reveal some haze lingering/lurking out there. And expectations are that we'll see fog return this evening into the overnight hours. There are a couple mitigating factors, however - winds aren't quite ideal for sea fog, and the recent near-record temperatures have helped warm up coastal waters significantly. Because of this, current expectations are more for patchy fog with embedded patches of more dense fog. Late tonight, expectations may be for more of a mix, as fog will still be possible in the pre-frontal environment, but shower and thunderstorm chances will also be increasing. Where rain and storms occur, fog should at least temporarily improve from the vertical mixing induced by the storms. Early Sunday morning should see the front push off the coast, and as it makes its way across the waters, the shift to offshore winds and eventual intrusion of drier air will put an end to any fog threat. Those offshore winds will be moderate to strong, and caution flags may be needed. The front stalls offshore and a weak coastal low spins up in the frontal zone Monday, making for confused winds and continued chances of rain through Monday and Monday night. However, fairer weather and the return of onshore flow can be expected to resume after that until the next front reaches the waters, likely on Thursday. && .PRELIMINARY POINT TEMPS/POPS... College Station (CLL) 50 63 44 64 / 70 40 0 20 Houston (IAH) 55 67 48 66 / 70 70 0 30 Galveston (GLS) 59 64 55 63 / 90 60 0 30 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...High Rip Current Risk through late tonight for TXZ436>439. GM...None. && SHORT TERM...Cady LONG TERM....Luchs AVIATION...Self MARINE...Luchs
In the hours before
Special weather statement, Jan 7, 7:14 PM CST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
714 PM CST Sat Jan 7 2023
TXZ178-179-080145-
San Jacinto TX-Polk TX-
714 PM CST Sat Jan 7 2023
...A strong thunderstorm will impact portions of east central San
Jacinto and south central Polk Counties through 745 PM CST...
At 714 PM CST, Doppler radar was tracking a strong thunderstorm over
Goodrich, or 7 miles south of Livingston, moving northeast at 15 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Livingston, Goodrich, West Livingston and Lake Livingston State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3052 9498 3056 9507 3086 9500 3073 9471
TIME...MOT...LOC 0114Z 205DEG 14KT 3061 9497
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPHSpecial weather statement, Jan 7, 8:59 PM CST, 48 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
859 PM CST Sat Jan 7 2023
TXZ213-080330-
Inland Harris TX-
859 PM CST Sat Jan 7 2023
...A strong thunderstorm will impact portions of northwestern Harris
County through 930 PM CST...
At 859 PM CST, Doppler radar was tracking a strong thunderstorm over
Hockley, or 9 miles southeast of Prairie View, moving east at 5 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hockley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2999 9587 3005 9589 3008 9577 2997 9577
TIME...MOT...LOC 0259Z 270DEG 6KT 3003 9585
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jan 7, 9:03 PM CST, 44 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
903 PM CST Sat Jan 7 2023
TXZ210-080330-
Colorado TX-
903 PM CST Sat Jan 7 2023
...A strong thunderstorm will impact portions of east central
Colorado County through 930 PM CST...
At 903 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles east of Columbus, moving east at 5 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of east central
Colorado County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2972 9648 2977 9647 2976 9632 2963 9634
TIME...MOT...LOC 0303Z 284DEG 6KT 2973 9644
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jan 7, 9:09 PM CST, 38 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
909 PM CST Sat Jan 7 2023
TXZ178-179-080400-
San Jacinto TX-Polk TX-
909 PM CST Sat Jan 7 2023
...A strong thunderstorm will impact portions of central San Jacinto
and southwestern Polk Counties through 1000 PM CST...
At 909 PM CST, Doppler radar was tracking a strong thunderstorm near
Coldspring, or 13 miles west of Livingston, moving northeast at 20
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Livingston, Onalaska, Coldspring, Point Blank, Lake Livingston State
Park, West Livingston and Leggett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3053 9514 3066 9529 3096 9501 3073 9478
TIME...MOT...LOC 0309Z 224DEG 17KT 3065 9516
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 7, 9:34 PM CST, 13 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 934 PM CST Sat Jan 7 2023 TXZ177-198-199-080400- Walker TX-Grimes TX-Montgomery TX- 934 PM CST Sat Jan 7 2023 ...A strong thunderstorm will impact portions of east central Grimes, northwestern Montgomery and southern Walker Counties through 1000 PM CST... At 934 PM CST, Doppler radar was tracking a strong thunderstorm 11 miles west of Huntsville State Park, or 13 miles southwest of Huntsville, moving north at 15 mph. HAZARD...Penny size hail. SOURCE...Radar indicated. IMPACT...Minor damage to outdoor objects is possible. Locations impacted include... Huntsville, Huntsville State Park and Crabbs Prairie. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 3048 9563 3053 9583 3080 9580 3072 9543 TIME...MOT...LOC 0334Z 195DEG 12KT 3058 9572 MAX HAIL SIZE...0.75 IN MAX WIND GUST...<30 MPH
Special weather statement, Jan 7, 9:36 PM CST, 11 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
936 PM CST Sat Jan 7 2023
TXZ212-213-080400-
Waller TX-Inland Harris TX-
936 PM CST Sat Jan 7 2023
...A strong thunderstorm will impact portions of east central Waller
and west central Harris Counties through 1000 PM CST...
At 936 PM CST, Doppler radar was tracking a strong thunderstorm near
Hockley, or 9 miles north of Katy, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Jersey Village, Addicks Park Ten, northeastern Eldridge / West Oaks,
Spring Branch West, Willowbrook, Cypress, Westbranch, Carverdale,
Briar Forest, Addicks and Memorial.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2991 9591 3003 9588 2998 9552 2972 9561
TIME...MOT...LOC 0336Z 286DEG 17KT 2993 9584
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 6:05 PM CST | Flash Flood Warning | HGX | Harris | 85 min |
| Jan 7, 6:28 PM CST | Areal Flood Advisory | HGX | Harris | 52 min |
| Jan 7, 7:14 PM CST | Special Weather Statement | HGX | Polk | 31 min |
| Jan 7, 7:31 PM CST | Areal Flood Advisory | HGX | Waller | 59 min |
| Jan 7, 8:05 PM CST | Areal Flood Advisory | HGX | Colorado | 55 min |
| Jan 7, 8:46 PM CST | Areal Flood Advisory | HGX | Austin, Harris, Montgomery, Waller, Washington | 119 min |
| Jan 7, 8:52 PM CST | Flash Flood Warning | HGX | Colorado | 113 min |
| Jan 7, 8:59 PM CST | Special Weather Statement | HGX | Waller | 31 min |
| Jan 7, 9:03 PM CST | Special Weather Statement | HGX | Colorado | 27 min |
| Jan 7, 9:09 PM CST | Special Weather Statement | HGX | Polk, San Jacinto | 51 min |
| Jan 7, 9:14 PM CST | Severe Thunderstorm Warning | HGX | Polk, San Jacinto | 31 min |
| Jan 7, 9:19 PM CST | Areal Flood Advisory | HGX | Polk, San Jacinto | 116 min |
| Jan 7, 9:34 PM CST | Special Weather Statement | HGX | Walker | 26 min |
| Jan 7, 9:36 PM CST | Special Weather Statement | HGX | Waller | 24 min |
| Jan 7, 9:44 PM CST | Severe Thunderstorm Warning | HGX | Harris | 31 min |
| Jan 7, 9:53 PM CST | Severe Thunderstorm Warning | HGX | Walker | 22 min |
| Jan 7, 10:00 PM CST | Areal Flood Advisory | HGX | Harris, Montgomery, Waller | 4 hr |
| Jan 7, 10:03 PM CST | Special Weather Statement | HGX | Polk | 27 min |
| Jan 7, 10:16 PM CST | Special Weather Statement | HGX | Waller | 44 min |
| Jan 7, 10:38 PM CST | Areal Flood Warning | HGX | Harris, Waller | 9 hr |
| Jan 7, 10:42 PM CST | Severe Thunderstorm Warning | HGX | Harris | 33 min |
| Jan 7, 11:12 PM CST | Areal Flood Advisory | HGX | Fort Bend, Harris, Montgomery | 108 min |
| Jan 7, 11:13 PM CST | Special Weather Statement | HGX | Wharton | 32 min |
| Jan 8, 12:19 AM CST | Special Weather Statement | HGX | Galveston | 26 min |
| Jan 8, 12:20 AM CST | Special Marine Warning | HGX | 25 min | |
| Jan 8, 12:29 AM CST | Special Weather Statement | HGX | Fort Bend | 31 min |
| Jan 8, 12:48 AM CST | Special Weather Statement | HGX | Chambers | 42 min |
| Jan 8, 1:05 AM CST | Areal Flood Advisory | HGX | Harris | 55 min |
| Jan 8, 1:43 AM CST | Areal Flood Warning | HGX | Harris | 6 hr |
| Jan 8, 1:53 AM CST | River Flood Warning | HGX | Harris | 33 hr |
| Jan 8, 2:00 AM CST | Special Marine Warning | HGX | 60 min | |
| Jan 8, 2:05 AM CST | Special Marine Warning | HGX | 25 min | |
| Jan 8, 2:08 AM CST | Special Weather Statement | HGX | Brazoria | 67 min |
| Jan 8, 2:41 AM CST | Special Weather Statement | HGX | Harris | 49 min |
Nearby
Tornado Warnings in Texas, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.